Nombres de Lelong généralisés, théorèmes d'intégralité et d'analyticité

Jean-Pierre Demailly Université de Grenoble 1, Saint Martin d'Hères, France

TBD mathscidoc:1701.331696

Acta Mathematica, 159, (1), 153-169, 1986.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ]
@inproceedings{jean-pierre1986nombres,
  title={Nombres de Lelong généralisés, théorèmes d'intégralité et d'analyticité},
  author={Jean-Pierre Demailly},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308946740405},
  booktitle={Acta Mathematica},
  volume={159},
  number={1},
  pages={153-169},
  year={1986},
}
Jean-Pierre Demailly. Nombres de Lelong généralisés, théorèmes d'intégralité et d'analyticité. 1986. Vol. 159. In Acta Mathematica. pp.153-169. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308946740405.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved